# SDR SWAA2022022173505

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-800
- Aircraft serial: 63578
- Aircraft time: 15,736 hours, 7,303 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT #1 PYLON AFT SUPPORT BRACKET / [01] REMOVED AND REPLACED AFT SUPPORT BRACKET IAW SRM 51-40-02
